Author of the publication

A generalization of the power law distribution with nonlinear exponent

, and . Communications in Nonlinear Science and Numerical Simulation, (2017)
DOI: https://doi.org/10.1016/j.cnsns.2016.06.004

Please choose a person to relate this publication to

To differ between persons with the same name, the academic degree and the title of an important publication will be displayed. You can also use the button next to the name to display some publications already assigned to the person.

 

Other publications of authors with the same name

The Pareto-positive stable distribution: A new descriptive model for city size data, and . Physica A: Statistical Mechanics and its Applications, 388 (19): 4179 - 4191 (2009)Specification of distributions by combinations of marginal and conditional distributions, , and . Statistics & Probability Letters, 26 (2): 153--157 (Feb 1, 1996)Priors with Convenient Posteriors, , and . Statistics, 28 (4): 347--354 (1996)A generalization of the power law distribution with nonlinear exponent, and . Communications in Nonlinear Science and Numerical Simulation, (2017)Conditional specification of statistical models: Classical models, new developments and challenges., and . J. Multivar. Anal., (2022)Error Estimation in Approximate Bayesian Belief Network Inference, , , and . CoRR, (2013)Explicit expressions for the Leimkuhler curve in parametric families., and . Inf. Process. Manag., 44 (5): 1808-1818 (2008)A simple relation between the Leimkuhler curve and the mean residual life., , and . J. Informetrics, 4 (4): 602-607 (2010)Variations on the classical multivariate normal theme, , and . Journal of Statistical Planning and Inference, 137 (11): 3249--3260 (Nov 1, 2007)Reliability properties of bivariate conditional proportional hazard rate models., and . J. Multivar. Anal., (2013)